Volume 15, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 7, 3761–4380
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Cosmetic surgery in L–space homology spheres

Zhongtao Wu

Geometry & Topology 15 (2011) 1157–1168
Abstract

Let K be a nontrivial knot in S3, and let r and r be two distinct rational numbers of same sign. We prove that there is no orientation-preserving homeomorphism between the manifolds Sr3(K) and Sr3(K). We further generalize this uniqueness result to knots in arbitrary L–space homology spheres.

Keywords
Dehn surgery, cosmetic surgery, Heegaard Floer homology
Mathematical Subject Classification 2010
Primary: 57M25, 57M27
References
Publication
Received: 4 October 2010
Revised: 11 April 2011
Accepted: 3 May 2011
Published: 22 July 2011
Proposed: Rob Kirby
Seconded: Danny Calegari, Joan Birman
Authors
Zhongtao Wu
Department of Mathematics
California Institute of Technology
Pasadena CA 91125
USA
http://www.its.caltech.edu/~zhongtao/